# SDR DL76G091628

- Difficulty date: October 12, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N1607B
- Make and model: Boeing 767332
- Aircraft serial: 30388
- Aircraft time: 43,097 hours, 6,105 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part serial: 49241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEATS 33FG TO 41FG EMERGENCY PATH LIGHTS ARE INOP.  REMOVED AND REPLACED E-PATH BATTERY CHARGER ASSY FOR SEATS 33-41 LOCATION STA 1384 IAW AMM.  ETOPS CATEGORY 'F':  ANY OTHER EVENT DETRIMENTAL TO ETOPS.
